L-fuzzy closure operators and L-fuzzy cotopologies

Ju-Mok Oh, Yong Chan Kim


In this paper, we investigate $L$-fuzzy closure operators and $L$-fuzzy cotopologies in a complete residuated lattice. Also, we study the categorical relationship between $L$-fuzzy closure spaces and $L$-fuzzy cotopological space. Finally, we give their examples.

Full Text: PDF

How to Cite this Article:

Ju-Mok Oh, Yong Chan Kim, L-fuzzy closure operators and L-fuzzy cotopologies, Journal of Mathematical and Computational Science, Vol 9, No 2 (2019), 131-145

Copyright © 2019 Ju-Mok Oh, Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org


Copyright ©2019 JMCS